Ive had yeast infection for 4 months now and am pregnant almost 7 months i cant get any better used the vaginal cream for 3 days but it keeps leaking any sugestions
Monistat 7 - My cream keeps leakeing what do I do?
Question posted by summer73 on 23 Feb 2015
Last updated on 23 February 2015 by Anonymous
When you use the cream - do it at bedtime - use a pad so it will not be
uncomfortable for you when it leaks. You can buy Monistat in a pill form
that you only have to use once. Be sure to use before bedtime - after
applying it get right into bed. And be sure to use a small pad and underwear.
Go to your doctor, since you are pregnant and have had the yeast infection
for 4 months. The Doctor must have something up his sleeve, about using
something else. Good luck and God bless your baby and you!
Don't use it when up on your feet. There is also an ovule that is made to stick and its a one day treatment.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.